# SDR CALA0700121

- Difficulty date: February 26, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 24,115 hours, 8,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A567103
- Condition: Corroded
- Location: Bs 992-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND Z-CHANNEL CORRODED ON FORWARD EDGE AT STA 992-1016, LBL 29.  THE Z-CHANNEL WAS REPLACED IAW SRM 51-40-02.
